RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 123, Number 3  


Test function space for Wick power series
A. G. Smirnov, M. A. Soloviev
355
$D$-dimensional $p$-brane cosmological models associated with a Lie algebra of the type $A_m$
V. R. Gavrilov, V. N. Melnikov
374
Isomonodromic deformations of Heun and Painlevé equations
S. Yu. Slavyanov
395
Darboux coordinates on $K$-orbits and the spectra of Casimir operators on Lie groups
I. V. Shirokov
407
Reduction of the dressing chain of the Schrödinger operator
M. Yu. Kulikov, V. S. Novikov
424
Perturbation theory in the neighborhood of extended objects
I. D. Mandzhavidze, A. N. Sisakyan
433
Perturbation theory with convergent series for calculating physical quantities specified by finitely many terms of a divergent series in traditional perturbation theory
V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze
452
Dimensional renormalization in $p$-adic models of field theory
É. Yu. Lerner, M. D. Missarov
462
Triplectic quantization of gauge theories
B. Geyer, D. M. Gitman, P. M. Lavrov
476
Flux density distribution and energy balance equation for cascade particles in solids
Yu. A. Kashlev
485
Distribution functions of binary solutions (exact analytic solution)
G. A. Martynov
500
Comparing quantum and classical approaches in statistical physics
L. A. Sakhnovich
516
Nonsymmetrical tensor potential in the relativistic theory of gravity
Yu. P. Vyblyi
521
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019